Bulletin of the American Mathematical Society

More on rings on rings

Ian Richards

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 4 (1968), 677.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529837

Mathematical Reviews number (MathSciNet)
MR0226390

Zentralblatt MATH identifier
0169.40901

Citation

Richards, Ian. More on rings on rings. Bull. Amer. Math. Soc. 74 (1968), no. 4, 677. https://projecteuclid.org/euclid.bams/1183529837


Export citation

References